Title: | A Note on the Solution of a Difference Equation with Three Indices |
Authors: | 郭南宏 王樂羣 Nan-Hung Kuo Leh-Chyun Wang |
Issue Date: | Mar-1974 |
Publisher: | 交大學刊編輯委員會 |
Abstract: | The generating-function technique for the solution of a linear three-index difference equation with constant coefficients is proposed. In addition, the algorithm for the proposed technique is presented. |
URI: | http://hdl.handle.net/11536/137397 |
Journal: | 交大學刊 SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY |
Volume: | 7 |
Issue: | 1 |
Begin Page: | 148 |
End Page: | 151 |
Appears in Collections: | Science Bulletin National Chiao-Tung University |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.